# SDR REXA2016010900025

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 26,763 hours, 24,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TO EXTINGUISH WHEN SWITCH PLACED ARM.  RESET CB 4-C-2, E-LIGHTS TESTED OK IAW AMM 33-51-00.  OK FOR SERVICE.
